Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 82, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 11, 2010, 7:07 PM CDT for 11 counties in Missouri. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2010, 7:07 PM CDT (00:07 UTC)
- Expired
- Jul 12, 2010, 12:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, MO, Dade County, MO, Douglas County, MO, Greene County, MO, Howell County, MO, Oregon County, MO, Ozark County, MO, Polk County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 46 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 7:30 PM CDT | FLASH FLOOD | 1 E Springfield, MO | KNEE DEEP WATER AT GLENSTONE AND COMMERCIAL. |
| Jul 11, 9:55 PM CDT | FLASH FLOOD | Springfield, MO | 3 FEET OF WATER AT MANCHESTER AND GLENDALE. FLOODING ALSO OCCURING IN THE PARK NEAR THAT INTERSECTION. |
| Jul 11, 9:55 PM CDT | FLASH FLOOD | Springfield, MO | 3 FEET OF WATER AT MANCHESTER AND GLENDALE. FLOODING ALSO OCCURRING IN THE PARK NEAR THAT INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2169 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
448
WGUS53 KSGF 120007
FFWSGF
MOC039-057-067-077-091-149-153-167-215-225-229-120500-
/O.NEW.KSGF.FF.W.0082.100712T0007Z-100712T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT SUN JUL 11 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DADE COUNTY IN SOUTHWEST MISSOURI...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
GREENE COUNTY IN SOUTHWEST MISSOURI...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL MIDNIGHT CDT.
* AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA...WITH RAINFALL RATES EXCEEDING TWO INCHES PER HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE CC WEST OF FAIR GROVE AT THE POMME DE TERRE RIVER...
HIGHWAY 215 JUST EAST OF PLEASANT HOPE...
HIGHWAY 142 AT THE SPRING RIVER WEST OF LANTON...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3652 9243 3690 9242 3712 9299 3738 9408
3760 9406 3759 9344 3749 9317 3742 9318
3742 9307 3745 9307 3693 9166 3652 9161
$$
TERRY1 follow-up statement
289
WGUS73 KSGF 120223
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
923 PM CDT SUN JUL 11 2010
MOC039-057-067-077-091-149-153-167-215-225-229-120500-
/O.CON.KSGF.FF.W.0082.000000T0000Z-100712T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-WRIGHT MO-WEBSTER MO-DADE MO-TEXAS MO-POLK MO-CEDAR MO-
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-
923 PM CDT SUN JUL 11 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
DADE...EASTERN DOUGLAS...EASTERN OZARK...GREENE...HOWELL...SOUTHERN
CEDAR...SOUTHERN POLK...SOUTHERN WRIGHT...SOUTHWESTERN TEXAS...
WEBSTER AND WESTERN OREGON COUNTIES...
AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR RAINFALL ESTIMATES AND LOCAL RAINFALL REPORTS INDICATED THAT
RAINFALL AMOUNTS OF TWO TO THREE INCHES FELL ACROSS MUCH OF THE
WARNED AREA WITH THE FIRST ROUND OF HEAVY RAINFALL. STREET FLOODING
WAS REPORTED AT A FEW INTERSECTIONS WITHIN THE CITY OF SPRINGFIELD.
ADDITIONAL HEAVY RAINFALL IS POSSIBLE OVER THE WARNED AREA LATE THIS
EVENING AS ADDITIONAL THUNDERSTORMS ARE PUSHING EAST INTO THE AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3652 9243 3690 9242 3712 9299 3738 9408
3760 9406 3759 9344 3749 9317 3742 9318
3742 9307 3745 9307 3693 9166 3652 9161
$$
WISEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 6:06 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 11, 6:06 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 606 PM CDT SUN JUL 11 2010 ...UPDATE TO AVIATION... .DISCUSSION... ...MESOSCALE UPDATE... ...ISSUED AT 220 PM... INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO BRANSON LINE THIS AFTERNOON. LINDENBERG SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO. DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN 0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT LATER IN THE AFTERNOON. MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY. LINDENBERG LONG TERM (WEDNESDAY THROUGH SUNDAY)... UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF THE EXTENDED PERIOD. A STRONG UPPER LEVEL WAVE IN THE NORTHERN STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST AREA ON THURSDAY. HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT OVER THE AREA. MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT PRECIPITATION OUT OF THE FORECAST FOR NOW. LINDENBERG && .AVIATION... FOR THE 00Z TAFS...THUNDERSTORM COMPLEX FROM WEST CENTRAL MISSOURI TO JUST NORTH OF SGF WILL CONTINUE TO SLIDE EAST SOUTHEAST THIS EVENING AND MAY CLIP THE SGF FORECAST POINT DURING THE FIRST COUPLE HOURS OF THE TAF. EXPECTING CONVECTION TO REMAIN EAST OF THE JLN/BBG SITES TONIGHT. MAY ALSO SEE SOME LOW LEVEL WIND SHEAR DEVELOP OVERNIGHT AT SGF/BBG WITH 30-35 KTS OF SHEAR EXPECTED. CURRENTLY HAVE SGF DROPPING INTO MVFR CATEGORY WITH THE THUNDERSTORMS...HOWEVER IF A MORE SOUTHERN PUSH CAN OCCUR...THE HEAVIER RAIN SHIELD WOULD LIKELY DROP SGF INTO IFR CATEGORY. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 11, 11:54 AM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1154 AM CDT SUN JUL 11 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121700- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1154 AM CDT SUN JUL 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT THREAT FOR DAMAGING WIND GUSTS TO 70 MPH. ELEVATED THREAT FOR HAIL TO THE SIZE OF QUARTERS. ELEVATED LIGHTNING THREAT. LIMITED THREAT FOR TORNADOES. LIMITED FLOODING THREAT. AREAS AFFECTED AND TIMING... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. THE BEST POTENTIAL FOR SEVERE WEATHER WILL OCCUR THIS AFTERNOON THROUGH THE EVENING DISCUSSION... STRONG TO SEVERE STORMS NORTH AND WEST OF THE AREA WILL TRACK EAST SOUTHEAST INTO THE AREA THIS AFTERNOON. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF QUARTERS. AN ISOLATED TORNADO THREAT ALSO EXISTS. WHILE THE ENTIRE AREA HAS THE POTENTIAL OF SEVERE STORMS THIS AFTERNOON AND EVENING...THE INITIAL SEVERE WEATHER RISK WILL AFFECT AREAS OF WEST CENTRAL INTO CENTRAL MISSOURI EARLY THIS AFTERNOON. IN ADDITION TO THE POTENTIAL OF SEVERE STORMS...HEAVY RAIN WILL LIKELY ACCOMPANY THESE STORMS...AND SHOULD MULTIPLE THUNDERSTORMS MOVE OVER THE SAME AREA...A LOCALIZED FLOODING THREAT WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR FLOODING. HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER WEST CENTRAL AND CENTRAL MISSOURI THIS AFTERNOON WITH THE POTENTIAL OF SPOTTERS BEING NEEDED FURTHER SOUTH BY LATE AFTERNOON INTO THE EARLY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jul 11, 6:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD BOLIVAR 37.61N 93.41W
07/11/2010 POLK MO COUNTY OFFICIAL
STREET FLOODING AND STALLED CAR IN BOLIVAR.
&&
MTERRYLocal storm report, Jul 11, 6:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD TUSCUMBIA 38.23N 92.46W
07/11/2010 MILLER MO LAW ENFORCEMENT
FLOODED LOW WATER CROSSINGS.
&&
MTERRYSpecial weather statement, Jul 11, 7:00 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 700 PM CDT SUN JUL 11 2010 MOZ091-092-120030- WRIGHT MO-WEBSTER MO- 700 PM CDT SUN JUL 11 2010 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN WEBSTER AND WESTERN WRIGHT COUNTIES UNTIL 730 PM CDT... AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF MARSHFIELD...MOVING SOUTH AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. CCC/HATCH
Local storm report, Jul 11, 7:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 10 NW SPRINGFIELD 37.30N 93.41W
07/11/2010 M1.00 INCH GREENE MO EMERGENCY MNGR
&&
LINDENBERGLocal storm report, Jul 11, 7:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST ASH GROVE 37.32N 93.58W
07/11/2010 E50 MPH GREENE MO EMERGENCY MNGR
&&
LINDENBERGSpecial weather statement, Jul 11, 7:04 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 704 PM CDT SUN JUL 11 2010 MOZ089-120030- DADE MO- 704 PM CDT SUN JUL 11 2010 ...SIGNIFICANT WEATHER ALERT FOR DADE COUNTY UNTIL 730 PM CDT... AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF NEOLA...OR 9 MILES NORTHWEST OF GREENFIELD...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. CCC/HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:18 PM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 27 min |
| Jul 11, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 67 min |
| Jul 11, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 48 min |
| Jul 11, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Taney | 45 min |
| Jul 11, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 50 min |
| Jul 11, 8:29 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| Jul 11, 8:55 PM CDT | Tornado Warning | SGF | Barton, Jasper | 35 min |
| Jul 11, 9:00 PM CDT | Areal Flood Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 15 hr |
| Jul 11, 10:09 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 10 hr |
| Jul 11, 10:25 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jul 11, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 22 min |
| Jul 11, 11:15 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence | 26 min |
| Jul 11, 11:48 PM CDT | Flash Flood Warning | SGF | Christian, Dade, Dallas, Greene, Laclede, Lawrence and 3 more | 4 hr |
| Jul 11, 11:58 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Laclede and 3 more | 12 hr |
| Jul 12, 1:32 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark | 6 hr |
| Jul 12, 2:52 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 24 hr |
| Jul 12, 3:59 AM CDT | Areal Flood Warning | SGF | Cedar, Christian, Dade, Dallas, Douglas, Greene and 6 more | 8 hr |
| Jul 12, 7:54 AM CDT | Areal Flood Warning | SGF | Howell, Ozark, Taney | 4 hr |
| Jul 12, 3:11 PM CDT | Tornado Warning | SGF | Barton | 49 min |
| Jul 12, 3:58 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade | 23 min |
| Jul 12, 5:00 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.